# SDR DALA2020111203695

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORRION ON INTERCOSTAL LT BETWEEN FS STA 780+ 100-780+120, STGR 27L-26L AT FWD CARGO COMPARTMENT.  REPAIRED PER SRM.
